Monday, September 30, 2013

hormonal b*tch

So this weekend I took my Gonal-F & it was a experience.
Saturday was my husbands birthday & I thought it would have been a great idea to take the Gonal-F shot that am. About two hours later waves of nausea & dizziness swarmed me. I couldn't stand up without the room spinning that made me feel like I had just drank a lot of alcohol. I remember repeatedly apologizing to my hubby that I didn't feel good. He was 100% happy with watching a full day's worth of Star Trek & playing his iphone game. I managed to make it to the store to get some birthday essentials.. junk food. He was happy to say the least. I was propped on the couch and slept the majority of the day away.

Sunday I was grumpy with a side of sexually aroused - by everything. It's amazing that a shot that stimulates your ovaries makes you want to jump everything that moves. After continuous propositions the hubby declined my hormonal rages due to our insemination date. Livid can't describe the feeling that ran through me. And well this might be more of a TMI convo; I'm happy to report that I am normal & human. It makes sense that my body was craving the 'baby dance', even though I've never experienced anything like it. (Well not since I was 17 - haha).

Today I forced myself to the gym. I felt like that grumpy cat on facebook.. sweating my calories and plotting deaths. Ok well not that extreme but I wasn't happy or into the workout. When the hubby bailed about 1.25 miles in on our elliptical routine, the look of death could have been felt all over base! After that point I couldn't get myself to complete the leg routine I've created .. so after two sets I walked away. To add to my glorious morning I thought it was a great idea to weigh myself to find out that I've gained two whole pounds! WTF! That sent me over the edge in frustration & to those who don't know me I am a very calm person 95% of the time. I later found my hubby who was exasperated because I forgot to put socks in his gym bag.. which sent me through another temper tantrum.

All in all I am praying that these meds exit my system soon... but the joys of the HCG shot are yet to come. Lord help me. The hubby's Dad & brother will be here from the 3rd - the 6th and I am praying that my emotions stay in check.

I hope everyone had a great weekend.. thought this was a comical way to explain my Gonal-F shot.


2 comments:

  1. Oh my gosh. Having raging hormones is so frustrating! I can't even imagine how you must be feeling.

    ReplyDelete
    Replies
    1. I feel crazy. I feel like I am not in control of my body or emotions what so ever! It's so crazy... I'm really praying this is a one month thing because I honestly can't stand myself. Thanks sweetie. <3, Amy

      Delete